Stability of embeddings for pseudoconcave surfaces and their boundaries

Charles L. Epstein Department of Mathematics, University of Pennsylvania Gennadi M. Henkin Institut de Mathématique de Jussieu, Université de Paris VI

TBD mathscidoc:1701.331892

Acta Mathematica, 185, (2), 161-237, 1999.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:36 uploaded by actaadmin ] [ 268 downloads ] [ 0 comments ] [ Cited by 15 ]
@inproceedings{charles1999stability,
  title={Stability of embeddings for pseudoconcave surfaces and their boundaries},
  author={Charles L. Epstein, and Gennadi M. Henkin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203336764025601},
  booktitle={Acta Mathematica},
  volume={185},
  number={2},
  pages={161-237},
  year={1999},
}
Charles L. Epstein, and Gennadi M. Henkin. Stability of embeddings for pseudoconcave surfaces and their boundaries. 1999. Vol. 185. In Acta Mathematica. pp.161-237. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203336764025601.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved